# SDR 20001115SH016

- Difficulty date: September 24, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: S5367121724801
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE RIGHT FLOORBEAM SUPPORT BETWEEN FRAMES 36 AND 39 CORRODED, AND THE SERVICE DOOR SILL PLATE DRAIN TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM SUPPORT AND DRAIN TRACK IAW SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR SIMA2687.  (X)
